MathSciNet Relay Station
MathSciNet bibliographic data
MR1249410 (95c:53036) 53C15 (57R15)
Chinea, D.; de León, M.; Marrero, J. C. Topology of cosymplectic manifolds. J. Math. Pures Appl. (9) 72 (1993), no. 6, 567–591.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement